# SDR FDEA202203240676

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,120 hours, 27,607 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

PDIS  927     27-50  7925     24MAR22  HEL  OPEN  U  UPON MOVING FLAPS TO 1 RECEIVED TRAILING EDGE FLAPS CAUTION AND TE FLAPS DISAGREE EICAS MSG.    RAN QRH. FLAPS WOULDN T MOVE AND STUCK BETWEEN 0-1. TE LIGHT STAYED ILLUMINATED.  QRH DIRECTED US TO   TE FLAP ASYMMETRY CHECKLIST.  FLAPS STAYED AT 0-1. MADE HIGH SPEED LANDING 159 KNOTS.  AUTO BRAKES 4  LANDING.    FACT 24MAR22 10:26   HEL                                                             FSEU BITE ACCOMLISHED AND FOUND  ON FSEU 1 FLAP DISAGREE FAULT CODE 305             FSEU 2 BITE SHOWS FLAP ARM DISAGREE FAULT CODE 327  RH SIDE FOUND 3 OVERLOAD         INDICATIONS ON THE FLAP TRANSMISSIONS ALL 3 OVERLOAD INDICATIONS RESET                      FLAP SLAT CYCEL MULTIBLE TIMES NO FAULTS DETECTED FIM TASK 27-51 FAULT TREE 808       ACCOMPLISHED SATIS REV 129.0
